Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 61, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 23, 2015, 7:41 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2015, 7:41 PM MDT (01:41 UTC)
- Expired
- May 23, 2015, 8:19 PM MDT
- In force
- 38 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 29 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 7:45 PM MDT | HAIL 1.25 | 3 Nne Pueblo, CO | |
| May 23, 7:45 PM MDT | HAIL 2 | 3 Nne Pueblo, CO | 740 PM TO 750 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2134 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455 WUUS55 KPUB 240141 SVRPUB COC041-101-240245- /O.NEW.KPUB.SV.W.0061.150524T0141Z-150524T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 741 PM MDT SAT MAY 23 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL PUEBLO COUNTY IN SOUTHEASTERN COLORADO... SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 845 PM MDT * AT 740 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHERN PUEBLO...MOVING NORTH AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... PUEBLO...FOUNTAIN...PUEBLO WEST...HANOVER...PINON...BLENDE...SALT CREEK...PUEBLO DEPOT AND MIDWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3825 10438 3823 10469 3866 10481 3870 10427 TIME...MOT...LOC 0140Z 175DEG 21KT 3831 10459 HAIL...1.00IN WIND...<50MPH $$
3 follow-up statements
478 WWUS55 KPUB 240152 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 752 PM MDT SAT MAY 23 2015 COC041-101-240245- /O.CON.KPUB.SV.W.0061.000000T0000Z-150524T0245Z/ PUEBLO CO-EL PASO CO- 752 PM MDT SAT MAY 23 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR NORTH CENTRAL PUEBLO AND SOUTHEASTERN EL PASO COUNTIES... AT 751 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINON...OR 7 MILES NORTH OF PUEBLO...MOVING NORTH AT 25 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... PUEBLO...FOUNTAIN...PUEBLO WEST...HANOVER...PINON...BLENDE...SALT CREEK...PUEBLO DEPOT AND MIDWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3825 10438 3823 10469 3866 10481 3870 10427 TIME...MOT...LOC 0151Z 175DEG 21KT 3838 10460 HAIL...1.25IN WIND...<50MPH $$
881 WWUS55 KPUB 240204 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 804 PM MDT SAT MAY 23 2015 COC041-101-240245- /O.CON.KPUB.SV.W.0061.000000T0000Z-150524T0245Z/ PUEBLO CO-EL PASO CO- 804 PM MDT SAT MAY 23 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR NORTH CENTRAL PUEBLO AND SOUTHEASTERN EL PASO COUNTIES... AT 804 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF PINON...OR 13 MILES NORTHEAST OF PUEBLO...MOVING NORTHEAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... FOUNTAIN...HANOVER...PINON...PUEBLO DEPOT AND MIDWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3830 10437 3838 10473 3866 10481 3870 10427 TIME...MOT...LOC 0204Z 205DEG 19KT 3843 10448 HAIL...1.25IN WIND...<50MPH $$
976
WWUS55 KPUB 240219
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
819 PM MDT SAT MAY 23 2015
COC041-101-240229-
/O.CAN.KPUB.SV.W.0061.000000T0000Z-150524T0245Z/
PUEBLO CO-EL PASO CO-
819 PM MDT SAT MAY 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUEBLO AND
SOUTHEASTERN EL PASO COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3830 10437 3838 10473 3866 10481 3870 10427
TIME...MOT...LOC 0217Z 175DEG 21KT 3852 10449
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:33 PM MDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 23, 3:33 PM MDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 333 PM MDT SAT MAY 23 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 239 PM MDT SAT MAY 23 2015 A LINE OF THUNDERSTORMS WAS MOVING THROUGH THE SOUTHEAST PLAINS OF CO...AND IT WILL CONTINUE MOVING EASTWARD ACRS THE PLAINS INTO THE EVENING HOURS. THE FAR SERN PLAINS WL HAVE THE BEST CHANCE FOR SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO OR TWO. THE REST OF THE FORECAST AREA WILL HAVE ISOLD TO SCT TSTMS WITH THE MAIN THREATS BEING STRONG WIND GUSTS AND GENERALLY SMALL HAIL. AN UPR LOW WL MOVE INTO WEST CENTRAL CO TONIGHT...BRINGING ADDITIONAL PCPN TO THE CONTDVD. WHILE MOST OF THE REST OF THE AREA WL SEE CONDITIONS DRY OUT...LOCATIONS NEAR THE EASTERN BORDER MAY SEE PCPN LINGER INTO THE LATE NIGHT HOURS. THAT UPR LOW IS EXPECTED TO ELONGATE ON SUN....STRETCHING FROM SERN WY INTO SOUTHERN CO. PCPN WL ALREADY BE GOING ALONG THE CONTDVD IN THE MORNING...BUT WL SPREAD EASTWARD THRU THE DAY. HEAVY RAIN WL STILL BE A THREAT ACRS THE AREA...WITH THE EASTERN PLAINS AND MTNS BEING MOST PRONE TO FLASH FLOODING CONCERNS DUE TO SATURATED SOILS. THE HIGH MTN AREAS WL STILL SEE SOME SNOW WITH GENERALLY LIGHT ACCUMULATIONS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 239 PM MDT SAT MAY 23 2015 SUN NIGHT THE UPR LOW WEAKENS AND BECOMES AN OPEN WAVE. AN UPR TROF REMAINS OVR CO INTO MON MORNING AND SLOWLY MOVES EAST OF THE STATE DURING THE DAY. UNSETTLED AND MOIST CONDITIONS WL CONTINUE OVR THE AREA AND THERE WL BE ANOTHER ROUND OF WIDESPREAD PCPN OVR THE MTNS AND HIGH VALLEYS...WITH ISOLD TO SCT ACTIVITY OVR THE SERN PLAINS. HIGH TEMPS OVR THE AREA ON MON WL STILL BE A LITTLE BELOW NORMAL. TUE LOOKS A LITTLE DRIER AS A SHORTWAVE RIDGE MOVES OVR THE AREA. HOWEVER...THERE WL STILL BE ENOUGH MOISTURE OVR THE AREA ALONG WITH AFTERNOON INSTABILITY TO BRING SHOWERS AND THUNDERSTORMS OVER AND NR THE MTNS. WED AN UPR TROF IS FORECAST TO LIE FROM ID TO OVR NV TO BAJA CA. MSTR AHEAD OF THIS SYSTEM WL BRING PCPN TO THE MTNS AND HIGH VALLEYS ON WED. A SFC LOW OVR THE OK PANHNDL ON WED WL BRING SOME UPSLOPE FLOW TO THE ERN PLAINS AND ISOLD TO SCT PCPN. THE UPR TROF MOVES OVR THE GREAT BASIN ON THU AND IT STILL LOOKS LIKE THERE WL BE A TAP OF SUB TROPICAL MSTR COMING NORTHWARD INTO CO...LEADING TO MORE SHOWERS AND TSTMS. THE UPR TROF MOVES ACRS CO THU NIGHT AND FRI...WITH A FRONT DROPPING INTO ERN CO ON FRI. FRI NOW LOOKS LIKE A DAY WITH WIDESPREAD PCPN OVR THE ERN PLAINS AND MTNS. AS THAT UPR TROF MOVES OUT OF THE AREA FOR SAT...THE ERN PLAINS SHOULD BE DRIER...BUT THERE WL STILL BE SOME PCPN OVR THE MTNS AND HIGH VALLEYS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 239 PM MDT SAT MAY 23 2015 ISOLD SHOWERS AND TSTMS MAY BE IN THE VCNTY OF THE TAF SITES THIS EVENING WITH GUSTY AND ERRATIC WINDS BEING A THREAT...THERE COULD ALSO BE BRIEF MVFR CONDITIONS. OTHERWISE VFR CONDITIONS ARE EXPECTED. SUNDAY AFTERNOON THERE WILL AGAIN BE THE CHANCE FOR SOME SHOWERS AND TSTMS IN THE VCNTY OF THE TAF SITES. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...28 AVIATION...28
Hazardous weather outlook, May 23, 11:52 AM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1152 AM MDT SAT MAY 23 2015 COZ058>089-093>099-241800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1152 AM MDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING. SOME STORMS WILL BECOME SEVERE...ESPECIALLY NORTH AND EAST OF A PUEBLO TO KIM LINE. HAIL LARGER THAN ONE INCH IN DIAMETER...LIGHTNING...HEAVY RAINFALL AND TORNADOES ARE POSSIBLE WITH THIS THUNDERSTORM ACTIVITY. ANY STORMS THAT PRODUCE HEAVY RAINFALL WILL BE CAPABLE OF PRODUCING FLASH FLOODING. RUNOFF FROM STORMS COULD ALSO LEAD TO FURTHER RIVER AND STREAM FLOODING. SEVERE THUNDERSTORMS ARE FORECAST TO SHIFT NORTH AND EAST ACROSS THE PLAINS THROUGH THIS EVENING...CLEARING THE AREA BY MIDNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST OVER THE MOUNTAINS THROUGH TONIGHT. PEA SIZE HAIL AND LIGHTNING WILL BE THE MAIN THREATS. IN ADDITION...LIGHT TO MODERATE SNOWFALL IS EXPECTED ON AREA PEAKS...GENERALLY ABOVE 10000 FEET...WITH A FEW INCHES POSSIBLE BY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER SOUTHERN COLORADO THROUGH THE PERIOD. SHOWERS...THUNDERSTORMS AND SNOW ABOVE 10000 FEET WILL BE POSSIBLE EACH DAY...MAINLY IN AND NEAR THE MOUNTAINS...DURING THE AFTERNOON AND EVENING HOURS. PRIMARY STORM THREATS THROUGH THE PERIOD WILL BE LIGHTNING...LOCALLY HEAVY RAIN AND SMALL HAIL. HOWEVER...A FEW STORMS COULD PRODUCE LARGE HAIL AND STRONG WINDS. THURSDAY AND FRIDAY WILL SEE THE POTENTIAL FOR MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. HOWEVER...THIS IS HIGHLY UNCERTAIN AT THIS TIME AS SOME OF THE LATEST MODELS RUNS HAVE TRENDED TOWARD DRIER CONDITIONS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE TODAY AND TONIGHT ACROSS ALL OF SOUTHERN COLORADO. 28/28
In the hours before
Special weather statement, May 23, 2:00 PM MDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 200 PM MDT SAT MAY 23 2015 COZ081>083-085-232045- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PIKES PEAK ABOVE 11000 FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 200 PM MDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER... SOUTHWESTERN EL PASO AND NORTHEASTERN FREMONT COUNTIES UNTIL 245 PM MDT... AT 200 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CANON CITY...OR 27 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...FORT CARSON...CANON CITY AND PENROSE. LAT...LON 3840 10511 3853 10528 3888 10497 3870 10471 TIME...MOT...LOC 2000Z 220DEG 20KT 3853 10514 PGW
Local storm report, May 23, 2:22 PM MDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM FLASH FLOOD SWINK 38.01N 103.63W
05/23/2015 OTERO CO LAW ENFORCEMENT
UNDERPASS ON HIGHWAY 50 IN SWINK FLOODED WITH ABOUT 12
INCHES OF WATER.
&&
28Special weather statement, May 23, 4:58 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 458 PM MDT SAT MAY 23 2015 COZ095>098-232345- WESTERN KIOWA COUNTY CO-EASTERN KIOWA COUNTY CO- LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 458 PM MDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR KIOWA...PROWERS AND NORTHEASTERN BENT COUNTIES UNTIL 545 PM MDT... AT 458 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF TWO BUTTES RESERVOIR TO NEAR WILD HORSE...AND MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LAMAR...HOLLY...EADS...GRANADA...WILEY...SHERIDAN LAKE...HARTMAN... MCCLAVE...NEEGRONDA RESERVOIR...TOWNER...BRISTOL...CHIVINGTON... QUEENS RESERVOIR...BRANDON...NEEOSHE RESERVOIR AND SWEETWATER RESERVOIR. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3770 10276 3861 10300 3861 10205 3772 10205 TIME...MOT...LOC 2258Z 336DEG 16KT 3780 10267 3884 10305 SR
Special weather statement, May 23, 5:38 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 538 PM MDT SAT MAY 23 2015 COZ096>099-240100- EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO- SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 538 PM MDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA...PROWERS... NORTHEASTERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 700 PM MDT... AT 535 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG THUNDERSTORM 10 MILES NORTHWEST OF TWO BUTTES RESERVOIR...OR 20 MILES SOUTH OF LAMAR...MOVING NORTHEAST AT 25 MPH. ALSO...ADDITIONAL STRONG THUNDERSTORMS WERE NEAR BRANSON AND 6 MILES TO THE SOUTHWEST OF GRANADA. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HOLLY...GRANADA...SHERIDAN LAKE...HARTMAN...BRANDON... TOWNER...BRISTOL...TWO BUTTES RESERVOIR...CHIVINGTON AND QUEENS RESERVOIR. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3762 10283 3861 10257 3862 10205 3763 10204 TIME...MOT...LOC 2335Z 235DEG 22KT 3778 10267
Special weather statement, May 23, 6:28 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 628 PM MDT SAT MAY 23 2015 COZ085-086-240200- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 628 PM MDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO AND SOUTHEASTERN EL PASO COUNTIES UNTIL 800 PM MDT... AT 627 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG THUNDERSTORM NEAR PUEBLO WEST...OR NEAR PUEBLO...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...PUEBLO WEST...HANOVER...PINON...SALT CREEK...PUEBLO RESERVOIR...PUEBLO DEPOT AND MIDWAY. LAT...LON 3821 10462 3831 10481 3878 10445 3853 10406 TIME...MOT...LOC 0027Z 217DEG 12KT 3833 10466
Local storm report, May 23, 6:46 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 5 ENE PUEBLO WEST 38.38N 104.64W
05/23/2015 M0.75 INCH PUEBLO CO NWS EMPLOYEE
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:28 PM MDT | Special Weather Statement | PUB | Pueblo | 92 min |
| May 23, 8:32 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Kiowa, Otero, Prowers | 88 min |
| May 23, 9:24 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Otero, Prowers | 3 hr |
| May 23, 9:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 47 min |
| May 23, 10:36 PM MDT | Special Weather Statement | PUB | Kiowa, Prowers | 84 min |
| May 23, 10:51 PM MDT | Special Weather Statement | PUB | El Paso | 84 min |
| May 24, 12:37 PM MDT | Tornado Warning | PUB | El Paso | 23 min |
| May 24, 1:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 114 min |
| May 24, 1:31 PM MDT | Special Weather Statement | PUB | Las Animas | 44 min |
| May 24, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| May 24, 2:11 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
| May 24, 2:26 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 34 min |
| May 24, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 45 min |
| May 24, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| May 24, 3:36 PM MDT | Tornado Warning | PUB | Bent, Prowers | 24 min |
| May 24, 3:48 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| May 24, 3:50 PM MDT | Tornado Warning | PUB | Bent, Prowers | 40 min |
| May 24, 4:25 PM MDT | Tornado Warning | PUB | Prowers | 50 min |
| May 24, 4:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 49 min |
| May 24, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 64 min |
| May 24, 4:59 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| May 24, 5:07 PM MDT | Tornado Warning | PUB | Prowers | 38 min |
| May 24, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 49 min |
| May 24, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 48 min |
| May 24, 5:41 PM MDT | Tornado Warning | PUB | Prowers | 18 min |
| May 24, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| May 24, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.